Doctor insights on:
Raised Veins In Foot
3 raised markings of vein on left side of foot cause pain when pressed and hurts to walk on & throbs. Will this go away with time or home treatment?
No: You need treatment or they will become worse. See your foot doctor ...Read more
My bf has raised veins on his entire left leg and left foot numbness, he is 30years old and has smoked for 20+ years. What could it be?
Tobacco and kids: I get concerned about parental influence when i hear about young kids getting ahold of cigarettes. The body is not built to withstand abuse from smoking at any age, but effects on growing children are even more worrisome. Long-time smokers can develop many leg problems, including vein thrombosis (clot), neuropathy or "poor circulation". It is best to see a physician asap for diagnosis, treatment. ...Read moreSee 1 more doctor answer
Are those home medics foot massagers any good for getting the blood circulating to my feet i have one raised and put my calfs on it after exercise?
See a podiatrist: Not enough information to help. ...Read more
It is normal: These are normal anatomic structures of the tongue. Nothing to be worry. ...Read moreSee 2 more doctor answers
I have a raised ring that looks like a vein that goes around the circumference of my penis, right underneath the head. Is this something serious?
Not serious...: If this is a "firm" ring/cord like area behind the head of the penis we usually diagnose as sclerosing lymphanigits which is a thrombosed lymphatic tissue. It is benign and often follows vigorous sexual activity. Antiinflammatory medications may be useful if there's discomfort but it usually resolves spontaneously within weeks to months. ...Read moreSee 1 more doctor answer
Red raised ring under skin on top of foot that changes form, it doesn't itch nor hurt what could it possibly be?
Picture: This is a case where a picture would be worth 1000 words.. Can't tell from a brief description.. but how long has this been going on.. what do you mean 'changes form' ? Is it a spreading rash ? If so, try OTC clomitrazole.. If it continues, please let your Dr examine this.. ...Read more